Sunday, December 4, 2022

Comments by Tom Robinson

Showing 7 of 7 comments.

  • The question does have to be asked about long term treatment with high dose Levothyroxine. All I can say is that I stabilised after years of iatrogenic harm from the traditional approaches. I have since come down in dose and remained stable. Combined with the tonne of deep tissue healing and reconciliation work I believe I will move on from this drug free. Lifestyle changes and prioritising stable relationships will be the key to staying in remission. I want this for all other sufferers but it is a continuous process of development and hard work.

  • Hi Lisa,

    That was so hard to read as it parallels my own experience so closely.

    I am so sorry for your son. I was treated with antidepressants which propelled me into a horrifying mixed state several times, was then subsequently treated with all sorts of other drugs to medicate my created side effects…

    Long story but I also spent three months on a psychiatric ward after ketamine infusions backfired so spectacularly that they very nearly killed me, and the antipsychotic quetiapine has wreaked havoc with me and I am left with residual sleep problems and headaches weeks after a very very slow taper! Hideous indescribable nightmare that no one should have to go through!

    I thought as a guy who’s ‘been there’ that you, or your son, or both, might like to read about my story and I will obviously support where I can…. I have found a way out of the misery (well very nearly anyway)… details are here http://www.dyingtostayalive.com

    Please get in touch (contact form on the site) if you need help or support or if I can do anything else to help you!

    Best wishes,

    Tom Robinson, Oxford, U.K